# SDR DALA2017051203813

- Difficulty date: May 11, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 29,992 hours, 20,045 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON INNER SURFACE OF LT MLG STRUT DOOR. RT MLG DOOR STRUT WAS REPAIRED IN ACCORDING ETI. 17-17-060 REV ORG AND ER/A 558089-14 REV ORIG.
